Alert archive / Mississippi / River Flood Warnings in 2020

River Flood Warning 65, NWS Jackson, MS

February 6, 2020Noxubee County, Mississippi

NWS Jackson, MS issued this river flood warning at Feb 6, 2020, 10:12 AM CST for Noxubee County, Mississippi. It took effect at Feb 7, 2020, 9:00 PM CST. It was in force for .

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 10:12 AM CST (16:12 UTC)
In effect from
Feb 7, 2020, 9:00 PM CST
Expired
Feb 7, 2020, 10:43 AM CST
In force
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Noxubee River at Macon (MCNM6). The gauge peaked at 21.52 ft at Feb 7, 2020, 2:00 PM CST.

actionminormoderate10203002/0602/0702/08
Action stage
27 ft
Minor stage
28 ft
Moderate stage
35 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02448000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

215 
WGUS84 KJAN 061613
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1012 AM CST Thu Feb 6 2020


...The Flood Warning continues for the following rivers in 
Mississippi...

  Yalobusha At Whaley affecting Carroll and Leflore Counties 
  Yazoo River At Yazoo City affecting Yazoo County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Please note that forecast crests are based upon rainfall that has 
occurred along with forecast rainfall for the next 24 hours. 

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC015-083-072212-
/O.EXT.KJAN.FL.W.0055.000000T0000Z-200210T0900Z/
/YWGM6.1.ER.200205T1820Z.200208T0000Z.200209T2100Z.NO/
1012 AM CST Thu Feb 6 2020


The Flood Warning continues for
  The Yalobusha At Whaley
* until late Sunday night.
* At  9:00 AM Thursday the stage was 21.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue rising to near 22.0 feet by
  tomorrow evening.  

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Yalobusha River
Whaley         21  21.5 Thu 09 AM  21.8  22.0  21.3  22.0 06 PM 02/07


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$

MSC163-072212-
/O.CON.KJAN.FL.W.0035.000000T0000Z-000000T0000Z/
/YZOM6.1.ER.200111T1700Z.200115T0300Z.000000T0000Z.NO/
1012 AM CST Thu Feb 6 2020


The Flood Warning continues for
  The Yazoo River At Yazoo City
* until further notice.
* At  9:00 AM Thursday the stage was 32.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The river has crested off of local rainfall and will continue
  falling.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Lower Yazoo River 
Yazoo City     29  32.3 Thu 09 AM  31.9  31.9  31.8             


&&


LAT...LON 3262 9073 3285 9055 3302 9051 3301 9033
      3283 9042 3259 9062             



$$

MSC025-072212-
/O.NEW.KJAN.FL.W.0064.200207T0730Z-200208T1800Z/
/TBBM6.1.ER.200207T0730Z.200207T1200Z.200208T0600Z.NO/
1012 AM CST Thu Feb 6 2020

* At  9:30 AM Thursday the stage was 18.8 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage just after 
  midnight tonight and will continue to rise to near 23.3 feet early 
  tomorrow afternoon.  
* Impact...At 23.5 feet...Flood water is covering the gravel road 
  south of West Point that leads to the Tibbee Creek bridge near 
  Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is 
  occurring.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Tibbee Creek
Tibbee         23  18.8 Thu 09 AM  23.3  22.5  16.9  23.3 12 PM 02/07


&&


LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
      3359 8861 3357 8853             



$$

MSC103-072212-
/O.NEW.KJAN.FL.W.0065.200208T0300Z-200208T2100Z/
/MCNM6.1.ER.200208T0300Z.200208T0600Z.200208T0900Z.NO/
1012 AM CST Thu Feb 6 2020

* At 10:00 AM Thursday the stage was 17.2 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage late tomorrow 
  evening  and will continue to rise to near 26.1 feet early Saturday
  morning.  
* Impact...At 26.0 feet...Low land near the river is flooded.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Noxubee River 
Macon          26  17.2 Thu 10 AM  24.6  25.9  22.4  26.1 12 AM 02/08


&&


LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
      3313 8855 3304 8845             



$$
3 follow-up statements
353 
WGUS84 KJAN 061617
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1017 AM CST Thu Feb 6 2020


...The Flood Warning continues for the following rivers in 
Mississippi..

  Tibbee Creek Near Tibbee affecting Clay County 
  Noxubee River At Macon affecting Noxubee County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

River forecasts in the Tombigbee River Basin have an additional  48 hours 
of rainfall added. Rainfall amounts greater than forecast may take 
the rivers higher.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC025-072217-
/O.CON.KJAN.FL.W.0064.200207T0730Z-200208T1800Z/
/TBBM6.1.ER.200207T0730Z.200207T1200Z.200208T0600Z.NO/
1017 AM CST Thu Feb 6 2020


The Flood Warning continues for
  The Tibbee Creek Near Tibbee
* from late tonight to Saturday afternoon.
* At  9:30 AM Thursday the stage was 18.8 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage just after 
  midnight tonight and will continue to rise to near 23.3 feet by early 
  tomorrow afternoon.  
* Impact...At 23.0 feet...Flooding in low areas on the left bank is 
  occurring.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Tibbee Creek
Tibbee         23  18.8 Thu 09 AM  23.3  22.5  16.9  23.3 12 PM 02/07


&&


LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
      3359 8861 3357 8853             



$$

MSC103-072217-
/O.CON.KJAN.FL.W.0065.200208T0300Z-200208T2100Z/
/MCNM6.1.ER.200208T0300Z.200208T0600Z.200208T0900Z.NO/
1017 AM CST Thu Feb 6 2020


The Flood Warning continues for
  The Noxubee River At Macon
* from Friday evening to Saturday afternoon.
* At 10:00 AM Thursday the stage was 17.2 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage late tomorrow 
  evening  and will continue to rise to near 26.1 feet by early Saturday
  morning.  
* Impact...At 26.0 feet...Low land near the river is flooded.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Noxubee River 
Macon          26  17.2 Thu 10 AM  24.6  25.9  22.4  26.1 12 AM 02/08


&&


LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
      3313 8855 3304 8845             



$$
664 
WGUS84 KJAN 070312
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
912 PM CST Thu Feb 6 2020

...The Flood Warning continues for the following rivers in 
Mississippi...

  Tibbee Creek Near Tibbee affecting Clay County 
  Noxubee River At Macon affecting Noxubee County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Please note that forecast crests are based upon rainfall that has 
occurred along with forecast rainfall for the next 24 hours.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC025-080912-
/O.EXT.KJAN.FL.W.0064.200207T1200Z-200208T1600Z/
/TBBM6.1.ER.200207T1200Z.200207T1800Z.200208T0400Z.NO/
912 PM CST Thu Feb 6 2020


The Flood Warning continues for
  The Tibbee Creek Near Tibbee
* from Friday morning to Saturday morning.
* At  8:30 PM Thursday the stage was 21.3 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river has fallen below flood stage and will continue 
  to fall over the next few days.  

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Tibbee Creek
Tibbee         23  21.3 Thu 08 PM  23.0  22.5  17.0  23.2 12 PM 02/07


&&


LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
      3359 8861 3357 8853             



$$

MSC103-080912-
/O.EXT.KJAN.FL.W.0065.200208T0600Z-200208T1800Z/
/MCNM6.1.ER.200208T0600Z.200208T0600Z.200208T0600Z.NO/
912 PM CST Thu Feb 6 2020


The Flood Warning continues for
  The Noxubee River At Macon
* from late Friday night to Saturday afternoon.
* At  8:00 PM Thursday the stage was 21.4 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Saturday morning.
* Impact...At 26.0 feet...Low land near the river is flooded.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Noxubee River 
Macon          26  21.4 Thu 08 PM  23.8  25.6  22.0  26.0 12 AM 02/08


&&


LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
      3313 8855 3304 8845             



$$
298 
WGUS84 KJAN 071643
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1043 AM CST Fri Feb 7 2020


...The Flood Warning is cancelled for the following rivers in 
Mississippi...
 
  Noxubee River At Macon affecting Noxubee County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Please note that forecast crests are based upon rainfall that has 
occurred along with forecast rainfall for the next 24 hours. 

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC103-071713-
/O.CAN.KJAN.FL.W.0065.000000T0000Z-200208T1800Z/
/MCNM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1043 AM CST Fri Feb 7 2020

The Flood Warning is cancelled for
  The Noxubee River At Macon.
* At 10:00 AM Friday the stage was 21.5 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage at 22.7 feet 
  tomorrow evening.


&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Noxubee River 
Macon          26  21.5 Fri 10 AM  22.6  22.1  19.2        


&&


LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
      3313 8855 3304 8845             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 6, 5:50 AM CST, 4 hours 22 minutes earlier.

Area forecast discussion, Feb 6, 5:50 AM CST, 4 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
550 AM CST Thu Feb 6 2020

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
TAFs will predominately remain in the MVFR category through the
majority of the next 24 hours.  This is as a result of convection
and clouds associated with an system that won't clear the forecast
area until early Friday morning.  While the bulk of the moderate and
heavy rainfall exits the area late this morning, light rain and low
ceilings this afternoon and overnight will account for the degraded
flight categories during that time.  Then towards day break Friday,
clouds will begin to move out of the area, with the onset of VFR
categories beginning as clouds exit the region.  Winds throughout
the period will be breezy from the west northwest, eventually
becoming gusty later tonight. /19/

&&

.DISCUSSION...
Today and Tonight...Tornado Watch 25 was cancelled for the remainder
of the CWA at 09Z, as a strong cold front exits the CWA, taking the
threat of severe weather along with it.  However, elevated showers
and isolated storms remain in the front's wake, ahead of the strong
trough swinging east across the plains states.  While these
lingering storms are again elevated and expected to remain below
severe limits, some of the more robust cores could produce some
small hail as mid-level lapse rates remain in the 6.5-7 C/km range.

This activity will steadily exit the eastern portion of the CWA
through the morning. However, light rain will remain in the forecast
for much of the CWA today as the upper trough finally swings into
the region this afternoon. This will help in essentially squeezing
out any remaining moisture over the forecast area through the course
of the afternoon and evening hours.  Colder drier air will steadily
advect into the region through the course of the day, with highs
this afternoon ranging from the mid 40s to upper 50s.

As the trough exits the region overnight, some precipitation will
linger as moisture wraps around the back side of it.  As noticeably
colder drier air continues advecting into the region, temperatures
will fall into the low and middle 30s.  Model soundings indicate
that there remains some potential that any lingering light rain or
drizzle across mainly the Golden Triangle area early Friday morning,
could briefly transition to light snow or flurries across that area.
No accumulation or impact is currently expected if this indeed
transpires. /19/

Friday through next Wednesday...Expect a brief period of dry
weather and seasonable temperatures Friday and Friday night, with
showers returning Saturday as another system quickly moves into
the region. Highs Friday will be in the 50s, then warming to the
mid 50s to mid 60s Saturday. Another short period of dry weather
will return Sunday as high pressure influences the region. Highs
Sunday will be in the 60s area wide. Unsettled weather returns to
the region Sunday night through Wednesday, along with continued
warming as another frontal system impacts the region. With good
warm air advection ahead of the boundary and plenty of Gulf
moisture available, some convective storms will be possible Monday
through Wednesday. Highs Monday look to range from the lower 60s
to the lower 70s, with Highs Tuesday and Wednesday looking to be
in the mid 60s to mid 70s. /27/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  32  56  40 /  61  28   0   5
Meridian      57  33  56  39 /  81  38   0   3
Vicksburg     47  31  57  41 /  59  14   0   6
Hattiesburg   58  33  57  40 /  82  17   0   1
Natchez       48  32  58  42 /  54  12   0   4
Greenville    43  31  52  38 /  57  20   0   6
Greenwood     45  32  52  39 /  60  41   0   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

19
Hazardous weather outlook, Feb 6, 5:13 AM CST, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
513 AM CST Thu Feb 6 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
071100-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
513 AM CST Thu Feb 6 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

19

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, Feb 6, 4:21 AM CST, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
421 AM CST Thu Feb 6 2020

MSZ066-074-061045-
Jones MS-Forrest MS-
421 AM CST Thu Feb 6 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FORREST AND
SOUTHEASTERN JONES COUNTIES UNTIL 445 AM CST...

At 420 AM CST, Meteorologists were tracking a strong thunderstorm
over Sunrise, or near Petal, moving northeast at 60 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Ovett around 435 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3142 8935 3167 8894 3143 8894 3143 8914
      3125 8915 3120 8924
TIME...MOT...LOC 1020Z 231DEG 50KT 3132 8917

19
Special weather statement, Feb 6, 4:41 AM CST, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
441 AM CST Thu Feb 6 2020

MSZ074-061115-
Forrest MS-
441 AM CST Thu Feb 6 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORREST COUNTY
UNTIL 515 AM CST...

At 441 AM CST, Meteorologists were tracking a strong thunderstorm
near Lumberton, or 12 miles northeast of Poplarville, moving
northeast at 60 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Maxie and Rock Hill around 450 AM CST.
  Brooklyn around 455 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3100 8934 3100 8935 3107 8935 3121 8915
      3100 8915 3100 8914 3091 8914 3091 8934
TIME...MOT...LOC 1041Z 232DEG 62KT 3094 8936

19
Special weather statement, Feb 6, 4:43 AM CST, 5 hours 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
443 AM CST Thu Feb 6 2020

MSZ058-061115-
Clarke MS-
443 AM CST Thu Feb 6 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLARKE COUNTY UNTIL
515 AM CST...

At 442 AM CST, Meteorologists were tracking a strong thunderstorm
over Crandall, or 13 miles southeast of Quitman, moving northeast at
50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Clarke
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3190 8847 3186 8862 3185 8870 3208 8870
      3217 8844
TIME...MOT...LOC 1042Z 241DEG 42KT 3194 8853

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:11 PM CSTSpecial Weather StatementJANWebster34 min
Feb 5, 6:43 PM CSTSpecial Weather StatementJANHolmes32 min
Feb 5, 9:02 PM CSTSpecial Weather StatementJANNewton28 min
Feb 5, 9:30 PM CSTSevere Thunderstorm WarningJANLawrence, Lincoln45 min
Feb 5, 9:32 PM CSTSpecial Weather StatementJANLauderdale28 min
Feb 5, 9:41 PM CSTSevere Thunderstorm WarningJANKemper, Lauderdale, Newton31 min
Feb 5, 9:58 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson, Smith47 min
Feb 5, 10:33 PM CSTSevere Thunderstorm WarningJANJasper, Smith42 min
Feb 5, 10:56 PM CSTTornado WarningJANClarke, Jasper, Lauderdale, Newton, Smith55 min
Feb 5, 11:21 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lamar, Lawrence, Marion39 min
Feb 5, 11:41 PM CSTTornado WarningJANLauderdale34 min
Feb 6, 12:00 AM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jones60 min
Feb 6, 12:33 AM CSTSpecial Weather StatementJANMarion42 min
Feb 6, 12:47 AM CSTSevere Thunderstorm WarningJANClarke, Lauderdale58 min
Feb 6, 12:54 AM CSTFlash Flood WarningJANKemper, Lauderdale3 hr
Feb 6, 1:06 AM CSTSpecial Weather StatementJANJones39 min
Feb 6, 1:28 AM CSTSpecial Weather StatementJANCopiah, Franklin47 min
Feb 6, 2:11 AM CSTFlash Flood WarningJANClarke78 min
Feb 6, 3:19 AM CSTSpecial Weather StatementJANLamar26 min
Feb 6, 3:28 AM CSTSpecial Weather StatementJANCovington32 min
Feb 6, 3:47 AM CSTSpecial Weather StatementJANJones28 min
Feb 6, 3:57 AM CSTSpecial Weather StatementJANLamar33 min
Feb 6, 4:21 AM CSTSpecial Weather StatementJANJones24 min
Feb 6, 4:41 AM CSTSpecial Weather StatementJANForrest34 min
Feb 6, 4:43 AM CSTSpecial Weather StatementJANClarke32 min
Feb 6, 9:36 AM CSTRiver Flood WarningJANNeshoba5 days
Feb 6, 9:36 AM CSTRiver Flood WarningJANLeake21 days
Feb 6, 9:36 AM CSTRiver Flood WarningJANLeake9 days
Feb 6, 9:36 AM CSTRiver Flood WarningJANLeake21 days
Feb 6, 9:37 AM CSTRiver Flood WarningJANLawrence50 hr
Feb 6, 9:45 AM CSTRiver Flood WarningJANMadison, Yazoo37 days
Feb 6, 10:10 AM CSTRiver Flood WarningJANJones4 days
Feb 6, 10:10 AM CSTRiver Flood WarningJANClarke8 days
Feb 6, 10:12 AM CSTRiver Flood WarningJANClay10 days

Nearby

River Flood Warnings in Mississippi, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.